MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP
Model Number QSOR
Medical Device Problem Codes Mechanical Problem (1384); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fault could not be replicated when the device came back for investigation.It was found however that the unit had been exposed to a blood spill.Found no damage caused by blood spill and deep-cleaned unit.Ran repeated full occlusion tests.As a precaution the unit was replaced.
 
Event or Problem Description
The perfusionist was in weaning mode but had to go back on bypass (he was not completely off yet and had some flow).He tried increasing the flow using the venous occluder but the flow did not go up.He got out of the weaning mode and selected the "open" icon in the venous tile but the occluder remained in the same position.He tried using the release button in the venous tile but the occluder bobbins still did not move.He physically took out the bobbins from the occluder to remove the venous line to go back on bypass.After the case, the perfusionist repositioned the bobbins back into the occluder.The bobbins were initially in the clamped position but the venous tile showed "released." he was able to move the bobbins to released position, then to clamped and to open without issue.This unit was replaced by on site bonded inventory.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21281184
Report Number3006073153-2025-00028
Device Sequence Number7782116
Product Code DTQ
UDI-Device Identifier05060434423443
UDI-Public05060434423443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown